# SDR 2007UALA02357

- Difficulty date: June 29, 2007
- Submitted: July 3, 2007
- Operation: Air carrier
- Aircraft: N774UA
- Make and model: Boeing 777222
- Aircraft serial: 26936
- Aircraft time: 45,626 hours, 9,368 cycles
- Engine: Pwa PW4077
- System (JASC): 3436 · Wind Shear Detection System
- Part: Windshear Sys
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WXR SYS WXR DISPLAY IS NOT PRESENT WHEN WXR SELECTED ON EFIS CONTROL PANEL.  WINDSHEAR SYS EITHER PREDICTIVE OR REACTIVE WINDSHEAR ALERTING FUNCTIONS ARE FAILED SUCH THAT WINDSHEAR ALERTING CAPABILITY IS REDUCED OR NOT AVAILABLE.  A REACTIVE WINDSHEAR FAILURE WILL ONLY SET THE MESSAGE WITH THE REACTIVE WINDSHEAR OPTION ACTIVE.    [07-27-07]   UNABLE TO DUPLICATE FAULT.  AFTER CONSIDERABLE TROUBLESHOOTING, REPLACED WX RADAR CONTROL PANEL AND ANTENNA DRIVE ASSY.  WINDSHEAR ALERTING CAPABILITY RETURNED TO NORMAL.  AIRCRAFT OK FOR SERVICE.
